JOURNAL BROWSE
Search
Advanced SearchSearch Tips
CERTAIN CLASSES OF ANALYTIC FUNCTIONS AND DISTRIBUTIONS WITH GENERAL EXPONENTIAL GROWTH
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
CERTAIN CLASSES OF ANALYTIC FUNCTIONS AND DISTRIBUTIONS WITH GENERAL EXPONENTIAL GROWTH
Sohn, Byung Keun;
  PDF(new window)
 Abstract
Let be the generalized tempered distributions of -growth, where the function M(t) grows faster than any linear functions as , and let be the Fourier transform spaces of . We obtain the relationship between certain classes of analytic functions in tubes, and .
 Keywords
analytic functions;distributions;
 Language
English
 Cited by
 References
1.
R. D. Carmichael, Distributional boundary values of functions analytic in tubular radial domains, Indiana Univ. Math. J. 20 (1971), 843-853. crossref(new window)

2.
R. D. Carmichael, Distributions of exponential growth and their Fourier transforms, Duke Math. J. 40 (1973), 765-783. crossref(new window)

3.
R. D. Carmichael, Analytic functions related to the distributions of exponential growth, SIAM J. Math. Anal. 10 (1979), no. 5, 1041-1068. crossref(new window)

4.
I. M. Gel'fand and G. E. Shilov, Generalized Functions, vol. 3, Academic Press, New York, 1968.

5.
D. H. Pahk Structure theorem and Fourier transform for distributions with restricted growth, Kyungpook Math. J. 23 (1983), no. 2, 129-146.

6.
G. Sampson and Z. Zielezny, Hypoellitic convolution equations in $K_p^'$, p > 1, Trans. Amer. Math. Soc. 223 (1976), 133-154.

7.
L. Schwarz, Mathematics for the Physical Sciences, Addison-Wesley, Reading, MA, 1966.

8.
J. Sevastiao and E. Silva, Le calcul operationnel au point de vue desdistributions, Portugal. Math. 14 (1955), 105-132.

9.
V. S. Vladimirov, Methods of the Theory of Functions of Many Complex Variables, M. I. T. Press, Cambridge, MA, 1966.